Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Burning sensation inside vagina, no usual bleeding or discharge. Could this be due to copper T?

Hello, About one month back i felt a little sensation inside my vagina ... so i consult a doctor she said some infection is there. she gave medicines and said if this infection persist then she will remove the Copper-T. Is is true that i might have gain the infection due to copper-T? She also said to have a pap-smear test. I feel burning sensation some sometimes inside vagina... but no unusual bleeding , or discharge ... So what should i do??? after listening pap smear i m much worried... please help me....
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
OBGYN 's  Response
This may be due to infection called pelvic inflammatory disease. cu t since it is a foreign body may be reason for this. if even after antibiotics u r not cured better to do pap smear in a sexually active women. remove cu t acc to smear report take antibiotics then reinsert till then use barrier methods.
Answered: Fri, 13 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor